# SDR CALA2017110603939

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,955 hours, 14,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 148W22042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5380-01113 OP 002 (AD 2016-0 9-01) RT BS 2370 PIVOT B/H SPLICE ANGLE FOUND CRACK. ACCOMPLISHED AS PER EA 5380-01113 OP 012.
